It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

Drug company recalls bottles of Excedrin, NoDoz

page: 1
4

log in

join
share:

posted on Jan, 8 2012 @ 06:01 PM
link   
Source




Novartis is recalling some bottles of Excedrin, NoDoz, Bufferin and Gas-X Sunday over concerns that the bottles could contain stray pills from other medicines, or chipped or broken tablets.





Novartis said that some of the bottles of headache medicine Excedrin and caffeine caplets NoDoz with expiration dates of Dec. 20, 2014, or earlier will be subject to the recall. Some of the packages of pain medicine Bufferin and stomach medicine Gas-X with expiration dates of Dec. 20, 2013, or earlier will also be affected.


I searched and didn't see this posted. As I am a avid excedrin taker I have been experiencing a very high pulse rate for the last few weeks. It could be related.




posted on Jan, 8 2012 @ 06:09 PM
link   
Excedrin migraine is an addicting drug.


I take that, like candy, I'm still alive, doesn't do nothing but help the painful headaches. Never had a bad experience. And, if I can't find Excedrin, my headache will last for a week to two weeks at a time, I won't be able to drive, because the light, will be so bad to where I won't be able to open my eyes or even get out of bed. They better have it on the shelves. Or, I better go to tomorrow and stock up on it now.

Thanks for the heads up.

edit on 8-1-2012 by Manhater because: (no reason given)



posted on Jan, 8 2012 @ 06:17 PM
link   
reply to post by Manhater
 


I also take them like candy as well but for the last few weeks my pulse rate has been running in the triple digits while I am doing nothing,



posted on Jan, 8 2012 @ 06:20 PM
link   
Not me, I've been fine.

Might be from something else.

With this world, you never know.

edit on 8-1-2012 by Manhater because: (no reason given)



posted on Jan, 8 2012 @ 06:27 PM
link   
Quit all the chips & soda & fast foods and your headaches will vanish.



posted on Jan, 8 2012 @ 06:28 PM
link   
reply to post by JibbyJedi
 


I do drink a lot of soda, that's it though. And Gatorade.
edit on 8-1-2012 by Manhater because: (no reason given)



posted on Jan, 8 2012 @ 06:52 PM
link   
reply to post by SkipperJohn
 


You should see a doctor for that. Not good.



posted on Jan, 8 2012 @ 08:03 PM
link   
Nooooooooo!!! Not my Excedrine?! Best headache medicine EVER. Aargh. Sigh...



posted on Jan, 9 2012 @ 12:13 AM
link   

Originally posted by JibbyJedi
Quit all the chips & soda & fast foods and your headaches will vanish.



posted on Jan, 9 2012 @ 07:13 AM
link   
reply to post by SkipperJohn
 


I am a severemigraine sufferer, I don't eat put but maybe once a year, I don't drink soda, I eat sweets very rarely. Not all migraines are caused by bad eating habits.
For you migraine sufferers, taking aspirin-Excedrin on a daily or even near daily bases is not good. Aspirin thins the blood, along with many other ugly side effects.
If your over using Excedrin you may want to evaluate stress levels,allergies, even if your doing home cooking remember FDA has their paw prints on and in all our store bought foods.
And finally, Excedrin has had mishaps numerous times in the past few decades, again FDA has dirty prints all around our lives



posted on Jan, 9 2012 @ 08:13 AM
link   
Oh wow that sucks, I don't get migraines though I do eat a lot of junk food and drink coffee, I'm also smoker, occasional drinker. I do however drink lots of fluids, mainly water. However theres never been a study that could confirm a sole cause or even a direct cause for migraines.



posted on Mar, 9 2012 @ 03:47 PM
link   
It is now March and Excedrine is nowhere to be found on store shelves. There has to be more to this story. Anyone?



posted on Mar, 9 2012 @ 04:45 PM
link   

Originally posted by DancedWithWolves
It is now March and Excedrine is nowhere to be found on store shelves. There has to be more to this story. Anyone?


Nope, I have not found any.



posted on Mar, 9 2012 @ 05:07 PM
link   
Taking too much Excedrin can cause rebound migraines. This I know from personal experience.



new topics

top topics



 
4

log in

join